Please use this identifier to cite or link to this item:
Title: On the classification of Togliatti systems
Author: Miró-Roig, Rosa M. (Rosa Maria)
Salat Moltó, Martí
Keywords: Geometria diferencial
Equacions en derivades parcials
Differential geometry
Partial differential equations
Issue Date: 2018
Publisher: Taylor and Francis
Abstract: In [MeMR], Mezzetti and Mir\'{o}-Roig proved that the minimal number of generators μ(I) of a minimal (smooth) monomial Togliatti system I⊂k[x0,¿,xn] satisfies 2n+1≤μ(I)≤(n+d−1n−1) and they classify all smooth minimal monomial Togliatti systems I⊂k[x0,¿,xn] with 2n+1≤μ(I)≤2n+2. In this paper, we address the first open case. We classify all smooth monomial Togliatti systems I⊂k[x0,¿,xn] of forms of degree d≥4 with μ(I)=2n+3 and n≥2 and all monomial Togliatti systems I⊂k[x0,x1,x2] of forms of degree d≥6 with μ(I)=7.
Note: Versió postprint del document publicat a:
It is part of: Communications in Algebra, 2018, vol. 46, num. 6, p. 2459-2475
Related resource:
ISSN: 0092-7872
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
677063.pdf505.76 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.